Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Took alerid-d for throat infection and severe cough. Why does it become dry?

I am having cough problem since 4 days. Initially i had sever throat infection as well to which i took alerid-d tablet and was doing warm water with salt gargles for almost 5 times a day. My throat infection seems to be okay now but now i am having dry cough problem. during morning the cough is productive but during the course of day it becomes dry. please help me out in getting rid of this.
Asked On : Tue, 26 Jun 2012
Answers:  1 Views:  479
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
usually in many persons thhe medicine you took dries the mucus in tracts like nasal respiratory and sinuses
and due to dryness cough starts
you need to use bronchodilator cough syp and mucus dissolving tabs which can clear this
use plenty of fluids
it will cover up in few days after dissolution of mucus
Answered: Sat, 5 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor